Nonadditive strong commutativity preserving maps on rank–k matrices over division rings

Cheng Kai Liu, Pao Kuei Liau, Yuan Tsung Tsai

Research output: Contribution to journalArticle

2 Citations (Scopus)


Let Mn (픻) be the ring of all n × n matrices over a division ring 픻, wheren ≥ 2 is an integer and let S be the set of all rank-k matrices in Mn (픻), wherek is an integer with 1 ≤ k ≤ n. We characterize maps f: S → Mn (픻) such that [f (x), f (y)] = [x,y] for all x,y ∈ S.

Original languageEnglish
Pages (from-to)563-578
Number of pages16
JournalOperators and Matrices
Issue number2
Publication statusPublished - 2018 Jun


All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory

Cite this